# SDR HEEA072442

- Difficulty date: April 10, 2001
- Submitted: August 14, 2003
- Operation: General aviation
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- Aircraft time: 15,282 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: PHI41294
- Condition: Vibration
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PRODUCING A HIGH FREQ VIBRATION. REPLACED WITH SERVICEABLE PART.
